MAUDE Adverse Event Report: ZIMMER BIOMET, INC. VERSA-DIAL 46X18X53 HUM HEAD; SHOULDER, PROSTHESIS

ZIMMER BIOMET, INC. VERSA-DIAL 46X18X53 HUM HEAD; SHOULDER, PROSTHESIS
Model Number 113042
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Naturally Worn (2988)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Foreign: (b)(6).Concomitant medical devices: versa-dial 42x18x46 hum head cat: 113032 lot: 769270; comp primary stem 9mm mini cat: 113629 lot: 131150; versa-dial/comp ti std taper cat: 118001 lot: 187910; versa-dial/comp ti std taper cat: 118001 lot: 187910.It is unknown if product will be returning to zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up report will be submitted.Product not returned.
 
Event or Problem Description
It was reported that the patient was revised due to wear and dislocation of the implant.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Event or Problem Description
It was reported that the patient was revised due to wear and dislocation of the implant.During the procedure, the screw heads were noted to be totally worn this caused the baseplate to be loose.Metallosis was noted to be present.The poly was disassociated and the head was dented.A bone graft was needed to complete the procedure.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b3, b4, b5, d6, g3, g7, h1, h2, h10 the following section was corrected: g2 g2: foreign - spain if any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: evidence of interval liner wear and superior subluxation of the humeral implant in relation to the glenoid implant.There is no fracture or evidence of implant loosening.Device history record was reviewed and no discrepancies were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Proposed annex g code: mechanical (g04) - head.Visual examination of the returned product identified scratches and wear marks.The results of the original investigation have not changed, a definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
VERSA-DIAL 46X18X53 HUM HEAD
Common Device Name
SHOULDER, PROSTHESIS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key12843353
Report Number0001825034-2021-03165
Device Sequence Number4205409
Product Code HSD
UDI-Device Identifier00880304212220
UDI-Public(01)00880304212220(17)290401(10)043520
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K193038
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number113042
Device Catalogue Number113042
Device Lot Number043520
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2021
Supplement Date Received by Manufacturer11/22/2021
03/17/2022
11/07/2022
Initial Report FDA Received Date11/19/2021
Supplement Report FDA Received Date12/21/2021
03/23/2022
11/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/01/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale